Opuscula Math. 26, no. 2 (2006), 327-342
A dynamical inverse problem for a parabolic equation
Abstract. A problem of dynamical reconstruction of unknown distributed or boundary disturbances acting upon nonlinear parabolic equations is discussed. A regularized algorithm which allows us to reconstruct disturbances synchro with the process under consideration is designed. This algorithm is stable with respect to informational noises and computational errors.
Keywords: nonlinear parabolic equations, inverse problem.
Mathematics Subject Classification: 35K90, 35R30.